Infants’ Tylenol Fever and Sore Throat Pain Suspension Drops

28 customers are viewing this product.

Only 31 left in stock!

$12.99

Quantity:

Infants’ Tylenol Fever and Sore Throat Pain drops are dye free for children who may be sensitive or allergic to dyes. ÒDye FreeÓ also means ÒStain Free, Ó so an accidental spill wonÕt ruin the bedding, your baby’s new outfit, or your furniture.

For infants 0-23 months (up to 23 lbs). For effective relief of:

  • Fever
  • Aches and pains

Due to colds or flu.

Dye Free White Grape 24 mL

$12.99

Quantity:
Description

When your infant is sick, all you want to do is make them feel better by providing them with effective relief from their fever and pain. You just want them to be able to get back to normal.

Try Infants’ Tylenol Fever and Sore Throat Pain drops. For over fifty years, parents and doctors have placed their trust in Tylenol for fast, effective relief of fever and pain due to colds or flu.

Format:Liquid

Medicinal Ingredients:Each 1 mL contains:

  • Pain reliever/Fever Reducer: acetaminophen, 80mg

Non-Medicinal Ingredients (alphabetical):butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Caution:Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if symptoms last for more than 5 days, fever lasts more than 3 days or allergic reactions such as wheezing, rash or itching develop. Ask a doctor or pharmacist before use if your child:

  • Has a serious kidney or liver disease
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications

Do not use this product if allergic to acetaminophen. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

WARNING:Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Dropper assembly not child resistant. Store at room temperature, 15 – 30¡C (59 – 86¡F).

We are only able to ship this item to Canadian customers.

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.